Tingly Feeling All over Body After Silicone Implants, What Could This Be?

I had silicone implants on 4/15/11 to fix tuberous breasts. I have had some sharp feelings in both breasts but now it only happens mostly on the right breast and maybe once a week. But for the past 2-3 months i've been getting this tingly feeling all over my body. First it started in my hands, arms and chest but now its also in legs & feet. It started happening for maybe 10 seconds but now its happening 3-4 times a week and lasting minutes. Could this be releated to the implants? What can it be?

Doctor Answers (3)

Tingling feeling after breast augmentation

+1

In agreement with Dr. Johnson that your dysesthesias/paresthesias (tingling) are likely unrelated to the breast implants, because they are progressive and unremitting, consultation with your primary care physician and/or a neurologist is indicated.  Electrolyte abnormalities and other systemic conditions can cause this to occur.


San Diego Plastic Surgeon
5.0 out of 5 stars 38 reviews

Tingly feeling

+1

A patient may experience "tingly" feelings in their breasts after breast augmentation during the first few months after surgery.  The tingly feeling in the rest of your body is not related to your implants.  I would recommend that you see your internist/family practitioner for an examination and lab work.  Best wishes.

Eric T. Emerson, MD, FACS
Charlotte Plastic Surgeon
4.5 out of 5 stars 15 reviews

Tingly feeling after breast implants

+1

The only thing we can say is that the tingly feeling in your body is not related to your breast implants. We would suggest a visit with your family physician for a good examination to help sort things out.

Best of luck,

peterejohnsonmd

Peter E. Johnson, MD
Chicago Plastic Surgeon
4.0 out of 5 stars 27 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.